# SDR 08FDEA02693

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53970852200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN PANEL AT EMERGENCY EXIT C56A-57A, P15 LT REPAIR PERFORMED BY SMOOTH BLEND OUT, NDT FOR CRACK FREE AND FLAP PEENING   IAW RAS/EFW/9000045/2008 IIS.B, APPROVED BY EA 6-5316-120052.
